Volume 6,
Issue 1, Pages 1 - 72 (February 2014) |
|
|
Articles 1 - 5 of 5 [ 1 ] |
|
AN INTEGRAL MEAN ESTIMATE FOR POLYNOMIALS |
AN INTEGRAL MEAN ESTIMATE FOR POLYNOMIALS
by: Abdullah Mir and Bilal Dar
Page: 1 - 13
International Journal of Functional Analysis, Operator Theory and Applications
Volume 6, Issue 1, Pages 1 - 13 (February 2014)
Downloads: 252 Views: 605
|
|
ON SOLVABILITY OF COHOMOLOGICAL EQUATION IN THE SPACE  |
ON SOLVABILITY OF COHOMOLOGICAL EQUATION IN THE SPACE 
by: Teubé Cyrille Mbainaissem, Serigne Aliou Lo and Moussa Ould Ahmed Salem
Page: 15 - 28
International Journal of Functional Analysis, Operator Theory and Applications
Volume 6, Issue 1, Pages 15 - 28 (February 2014)
Downloads: 279 Views: 779
|
|
WEAK AND STRONG CONVERGENCE RESULTS FOR CERTAIN CLASSES OF MULTIVALUED MAPPINGS IN HILBERT SPACES |
WEAK AND STRONG CONVERGENCE RESULTS FOR CERTAIN CLASSES OF MULTIVALUED MAPPINGS IN HILBERT SPACES
by: B. G. Akuchu and C. A. Nse
Page: 29 - 46
International Journal of Functional Analysis, Operator Theory and Applications
Volume 6, Issue 1, Pages 29 - 46 (February 2014)
Downloads: 297 Views: 1055
|
|
INCLUSION PROPERTIES OF STRONGLY STARLIKE AND STRONGLY CONVEX FUNCTIONS |
INCLUSION PROPERTIES OF STRONGLY STARLIKE AND STRONGLY CONVEX FUNCTIONS
by: C. Ramachandran and L. Vanitha
Page: 47 - 54
International Journal of Functional Analysis, Operator Theory and Applications
Volume 6, Issue 1, Pages 47 - 54 (February 2014)
Downloads: 273 Views: 768
|
|
A CHARACTERIZATION OF CONDITIONAL EXPECTATION OPERATORS IN THE BANACH-KANTOROVICH -LATTICE |
A CHARACTERIZATION OF CONDITIONAL EXPECTATION OPERATORS IN THE BANACH-KANTOROVICH -LATTICE
by: Inomjon Ganiev
Page: 55 - 72
International Journal of Functional Analysis, Operator Theory and Applications
Volume 6, Issue 1, Pages 55 - 72 (February 2014)
Downloads: 264 Views: 581
|
|
 |
|